# SDR SIMA20130703004

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 29,106 hours, 24,558 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Abnormal
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF DUE TO EXCESSIVE NOSE WHEEL SHIMMY ON TAKEOFF ROLL OVER 80 KTS.  ACFT REMOVED FROM SERVICE.  COMPLIED WITH HIGH SPEED TAXI.  NO EXCESSIVE NOSE WHEEL SHIMMEY.  ACFT IS OK FOR SERVICE.
